ITP OpenIR  > 1978-2010年知识产出
Multisymplectic structure-preserving in simple finite element method in high dimensional case
Bai, YQ; Liu, Z; Pei, M; Zheng, ZJ; Bai, YQ , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.
2003
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号40期号:1页码:1-8
摘要In this paper, we study a finite element scheme of some semi-linear elliptic boundary value problems in high-dimensional space. With uniform mesh, we find that, the numerical scheme derived from finite element method can keep a preserved multisymplectic structure.
部门归属Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Henan Univ, Coll Math & Informat Sci, Kaifeng 475001, Peoples R China
关键词Euler-lagrange Cohomology Discrete Variational-principles
学科领域Physics
收录类别SCI
WOS记录号WOS:000184479200001
引用统计
被引频次:1[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/13260
专题1978-2010年知识产出
通讯作者Bai, YQ , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China.
推荐引用方式
GB/T 7714
Bai, YQ,Liu, Z,Pei, M,et al. Multisymplectic structure-preserving in simple finite element method in high dimensional case[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2003,40(1):1-8.
APA Bai, YQ,Liu, Z,Pei, M,Zheng, ZJ,&Bai, YQ , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China..(2003).Multisymplectic structure-preserving in simple finite element method in high dimensional case.COMMUNICATIONS IN THEORETICAL PHYSICS,40(1),1-8.
MLA Bai, YQ,et al."Multisymplectic structure-preserving in simple finite element method in high dimensional case".COMMUNICATIONS IN THEORETICAL PHYSICS 40.1(2003):1-8.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Multisymplectic stru(185KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Bai, YQ]的文章
[Liu, Z]的文章
[Pei, M]的文章
百度学术
百度学术中相似的文章
[Bai, YQ]的文章
[Liu, Z]的文章
[Pei, M]的文章
必应学术
必应学术中相似的文章
[Bai, YQ]的文章
[Liu, Z]的文章
[Pei, M]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。